# SDR HNAA2021041200134

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 48,713 hours, 45,107 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDIS  631     21-01  2533072  08APR21  ROA  CLOSE
      AFTER TAKE OFF UPTO 6000FT WITH BOTH BLEEDS ON BURNT BAGEL SMELL IN COCKPIT.  SMELL REAPPEARED ON SHORT FINAL
FACT  08APR21  04:09  ROA
            BORESCOPED #1 ENG AND FOUND OIL ON BOLT HEADS IN THE FLOW PATH EXTENSION AREA. BORESCOPE #2 ENG, NO PROBLEMS FOUND. SEE HA-300 SEQ #1 FOR DMT TO R/R #1 ENGINE. ALL DONE IAW RR AMM 72-30-00-990-883.
